Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Missed periods, brown discharge with cramping post IUD - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1357 Questions
Doctor :   Hi
User :   Hello,
Doctor :   how can i help you?
User :   I had a Mirena IUC placed in May and I am late for my cycle, I have been having some pink/brown discharge with cramping at night. I havent experienced anything during the day
Doctor :   ok
User :   is this normal?
Doctor :   it is sometimes the side effects of the IUD
User :   so its ok that my period hasnt come
User :   "officially"
Doctor :   from may till now you did not have any periods?
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor